Top answers from doctors based on your search:
Disclaimer

biatain foam dressing 3 medication

A 64-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Not usual: But could be possible. If you have concerns about the drug regimen you should contact your prescriber.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 21-year-old male asked:
Dr. Ihab Ibrahim
29 years experience Pain Management
I am sorry to hear: That. The safest way is to enlist the help of the doctor that prescribed the medicine. If you prefer a different doctor, there are pain doctors who ca ... Read More
1
1 comment
1
1 thank
A 55-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
See a doctor: This sounds quite disturbing and could have many different possible causes, many of them potentially severe. You should be examined and possibly need ... Read More
1
1 thank
A 58-year-old male asked:
Dr. Jay Dinerman
34 years experience Cardiac Electrophysiology
That is not uncommo.: Sometimes cold beverages cause a response from the part of the nervous system that effects the heart.
A 28-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Medications: Important that you discuss your medications with a mental health professional. Let psychiatrist know of your plans to get pregnant. Also see an OBGyn ... Read More
A 26-year-old female asked:
Dr. William Newton
19 years experience Pain Management
Not Likely: I would discuss this with your doc to see what the cause may be.
A 41-year-old male asked:
Dr. Lori Lange
Specializes in Family Medicine
Yes: Side effects of medications resolve when the med is stopped. Not knowing what you have been prescribed it for or other information. Likely your pre-Ra ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Detox in Hospital: I am sorry, but it is unsafe to detox from opiates on your own. It is much better done on medication under the supervision of medical personnel.
1
1 thank
A 37-year-old member asked:
Dr. Joel Gallant
36 years experience Infectious Disease
Penicillin: The best treatment is with intramuscular penicillin injections. See a doctor--you don't treat yourself for syphilis.
A 16-year-old female asked:
Dr. Eric Fete
Dr. Eric Fete answered
22 years experience Emergency Medicine
Time for evaluation: If you don't get severe headaches often you need to be seen by your physician or in the ER.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month